It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi everyone,
Like the title of my thread indicates, I just finished reading the thread about the member who is trying to taper off of klonopin and suffering severe headaches.. Initially during my opiate detox, I was prescribed klonopin and had to stop it because of the severe headaches....instead I was put on librium.

I know librium is an old-time drug that has long been prescribed for alcohol withdrawal and one of the "positives" with this benzo is that it takes longer to become addicted than some of the others.
Well, I have been given a 30 day supply with a single refill to help with the terrible anxiety I was enduring during my opiate detox. After my first 30 days of taking the librium, I waited 2 weeks to fill the script...to try and see if my anxiety levels had subsided to a point where a "drug" was not needed to get through the day. By the end of the 14th day without the librium, I was not doing very well emotionally....needless to say I was happy that I had that refill, which I filled just 7 days ago. Well, yesterday, something really stupid happened and now I am scared after reading about the need to taper off benzo use because of dangerous physical consequences. My prescribed doseage is 1 capsule 3x daily. I got up in the AM, knew I had a REAL stressful day ahead of me at work (ALL the corporate gurus were coming to visit my store for the first time since I received my store management promotion).....so I went to take a librium. Then disaster struck. I know this is going to sound like a text book drug addict excuse, but the God's honest truth is that, when I opened the bottle, I fumbled and the ENTIRE prescription (except for 4 pills out of the remaining 70) went down the garbage disposal in the sink. I literally FREAKED. Try as I may, I could not get them. Being gel caps, the residual water in the disposal rapidly melted the capsules and now I am left with just 4 libriums. My fear is not so much that I don't "have the drug", but I am afraid of a sudden stoppage and possible resulting dangerous side effects. I am not sure if librium acts the same way as other benzos when suddenly discontinued (such as the danger of seizures, etc), but I am scared. I KNOW, with my abusive history of opiates, that a phone call to my doctor will immediately be looked at just another story line being doled out to get more drugs.
This was to be my final prescription of any sort to finally end, once and for all, the loooooong detox / withdrawal process I have been dealing with since early May....and now I just lost my entire script of librium.
If anyone out there has any knowledge of this particular drug, I would be grateful for any input. Am I in any danger? ...or will I just have a few days of "uncomfortable " anxiety as I did the last time I stopped for two weeks between the 2 scripts. My total intake of the benzos have been just the initial script of 90 pills (10 mg caps), plus the first 21pills of the second script.

Any advice?
Thanks,
Lou





All times are GMT -7. The time now is 06:53 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!